One Square - Ar Rabi, 7773, 13315 Riyadh SA
Whites
One Square - Ar Rabi, 7773, Riyadh, SA
+966920006648 //d2pyicwmjx3wii.cloudfront.net/s/5e5b8eb5e1a30016118f588f/62495a1e58355cabd8278173/webp/app-icon-1024x1024px-480x480.png" [email protected]
5e9d4c1cc0e7666f59d076ce Fevadol 200 mg Suppository 10pcs //d2pyicwmjx3wii.cloudfront.net/s/5e5b8eb5e1a30016118f588f/63b2da15dd4f8e00dbdc20e7/webp/26794-2.jpg
  • Product Description

    • Fevadol suppositories are an analgesic and antipyretic lowers fever.

    How to use:

    • 1–3 years: 1 200mg suppository 2–3 times a day.
    • 3-6 years: 1 200mg suppository, 3–4 times a day.
    • Lubricate the tip of the suppository with either water or a water-based lubricant.
    • Insert the lubricated tip of the suppository into the rectal opening.
    • Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place.

    Warning and cautions:

    • Should not be taken at the same time as other products containing paracetamol.
    • Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
    • If symptoms persist, please consult your doctor or pharmacist.

    Ingredients:

    • Paracetamol 200mg. Suppository.
26794
in stockSAR 8.9
FEVADOL
1 1

Fevadol 200 mg Suppository 10pcs

SAR 8.9   
This Product is only deliverable in Riyadh
Available


See all products of this brand to stay updated on exciting launches, new collections & more!
  • Product Description

    • Fevadol suppositories are an analgesic and antipyretic lowers fever.

    How to use:

    • 1–3 years: 1 200mg suppository 2–3 times a day.
    • 3-6 years: 1 200mg suppository, 3–4 times a day.
    • Lubricate the tip of the suppository with either water or a water-based lubricant.
    • Insert the lubricated tip of the suppository into the rectal opening.
    • Push it in using your index finger or small finger for younger children and hold against the rectal wall for a few seconds, this will keep it in place.

    Warning and cautions:

    • Should not be taken at the same time as other products containing paracetamol.
    • Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
    • If symptoms persist, please consult your doctor or pharmacist.

    Ingredients:

    • Paracetamol 200mg. Suppository.

Ratings & Reviews

0/5